Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 7:45 PM EDT for Houston County, Peach County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 7:45 PM EDT (23:45 UTC)
- Expired
- Jul 18, 2016, 8:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
998
WWUS82 KFFC 182345
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 18 2016
GAZ094-095-190015-
PEACH GA-HOUSTON GA-
745 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH AND HOUSTON
COUNTIES UNTIL 815 PM EDT...
AT 743 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOUSTON LAKE...MOVING
SOUTHWEST AROUND 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...
BONAIRE...LAKEWOOD...HOUSTON LAKE...GROVE PARK...KATHLEEN...MOSS
OAK...POWERVILLE...MEADOWDALE...SAND BED AND MIAMI VALLEY.
LAT...LON 3265 8368 3260 8360 3251 8355 3235 8370
3244 8383 3257 8390
TIME...MOT...LOC 2343Z 052DEG 4KT 3254 8369
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:43 PM EDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 18, 2:43 PM EDT, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT MON JUL 18 2016 .SHORT TERM /Tonight through Tuesday Night/... Models are pretty similar with the overall pattern of the H5 ridge building over the central part of the national keep the CWA in a weak northwest flow. A weak front will move into the CWA Tuesday. While overall instability is not as good as it is today...the added lift provided by the weak front should be enough to keep coverage very similar to this afternoon. Will maintain chance pops Tuesday. Convection should diminish this evening as well as Tuesday evening. Max temps are expected to be a little warmer Tuesday however dewpoints will be low enough to keep heat index values from reaching advisory criteria. None-the-less Heat Index values will still reach the 100 to 104 range across much of the CWA with spotty 105 values. 17 .LONG TERM /Wednesday through Monday/... Little change in the overall pattern is expected by mid week as a broad sub-tropical ridge of high pressure sits over the central and southern Plains. Georgia and the Southeast region will continue to be on the eastern periphery of the High - in an area where any one given upper level disturbance can enhance diurnally-driven (afternoon and evening) showers and thunderstorms. On Wednesday, there are hints of drier air entering the state from the north which could limit daytime convection - to at least south of I-20. However, by Thursday and Friday, the deeper moisture returns as will the more widespread coverage of showers and thunderstorms. Overall severe threat will remain low, but cannot rule out isolated severe storms with damaging winds - as is often the case when you have a hot/humid airmass in place. The other concern/story will be the persistent HEAT! As the upr ridge builds/strengthens, temps will climb a few degrees by Wednesday and Thursday. Drier air could hold humidity and heat indices down a bit, but actual air temperatures will likely be in the mid to upr 90s area-wide with a few locations flirting with 100F DJN.83 && AVIATION... 18Z Update... Convection continues to increase in coverage...mainly across north and northeast GA. This area will shift southward through the afternoon dissipating after sunset. Scattered AC will be intermittent through tonight ahead of the weak front that will move into the forecast area Tuesday. Expect coverage of convection Tuesday at or a little greater than today...mainly in the afternoon. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 71 95 / 30 40 40 20 Atlanta 74 93 72 95 / 30 40 40 10 Blairsville 67 90 67 90 / 30 40 40 20 Cartersville 72 95 71 95 / 30 40 40 10 Columbus 74 96 73 96 / 30 40 40 20 Gainesville 73 93 72 93 / 30 40 40 20 Macon 73 95 71 97 / 30 40 40 20 Rome 71 95 71 96 / 30 40 40 5 Peachtree City 72 94 70 94 / 30 40 40 20 Vidalia 74 94 74 94 / 30 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 18, 6:10 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT MON JUL 18 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 610 PM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA...THROUGH AROUND 10 PM BEFORE TAPERING OFF. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 18, 6:29 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT MON JUL 18 2016
GAZ083-084-095>097-105-107>109-182300-
TWIGGS GA-DODGE GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-WILCOX GA-
HOUSTON GA-DOOLY GA-PULASKI GA-
629 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...DODGE...
BLECKLEY...SOUTHEASTERN WILKINSON...LAURENS...NORTHWESTERN WILCOX...
SOUTHEASTERN HOUSTON...NORTHEASTERN DOOLY AND PULASKI COUNTIES UNTIL
700 PM EDT...
AT 627 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR DUBLIN TO
SOUTHEAST OF UNADILLA...MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...COCHRAN...EASTMAN...HAWKINSVILLE...UNADILLA...CHESTER...
DEXTER...DUDLEY...CADWELL...PINEVIEW...RENTZ...MONTROSE...
ALLENTOWN...UNION...PULASKI STATE PRISON...THE OCMULGEE PUBLIC
FISHING AREA...ROYAL...POPE CITY AND MOBLEY CROSSING.
LAT...LON 3232 8379 3273 8296 3272 8295 3271 8296
3271 8295 3235 8274 3217 8298 3199 8357
TIME...MOT...LOC 2227Z 012DEG 5KT 3258 8292 3222 8362Special weather statement, Jul 18, 6:59 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT MON JUL 18 2016
GAZ009-016-182330-
TOWNS GA-WHITE GA-
659 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNS AND NORTHERN
WHITE COUNTIES UNTIL 730 PM EDT...
AT 657 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNTAIN SCENE...
MOVING SOUTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...QUALATCHEE LAKE...SAUTEE...MACEDONIA...
MOUNTAIN SCENE...THE BLUE MOUNTAIN SHELTER...THE SMITHGALL WOODS
CONSERVATION AREA...ROBERTSTOWN AND ANNA RUBY FALLS.
LAT...LON 3492 8359 3491 8363 3488 8366 3483 8366
3482 8365 3480 8368 3476 8363 3468 8364
3466 8366 3461 8364 3465 8383 3479 8379
3479 8378 3483 8379 3490 8379 3494 8360
TIME...MOT...LOC 2257Z 353DEG 13KT 3486 8368Special weather statement, Jul 18, 7:03 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUL 18 2016
GAZ083-084-095>097-105-107-109-182345-
TWIGGS GA-DODGE GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
703 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...
NORTHWESTERN DODGE...BLECKLEY...SOUTHEASTERN WILKINSON...NORTHWESTERN
LAURENS...SOUTHEASTERN HOUSTON...NORTHEASTERN DOOLY AND PULASKI
COUNTIES UNTIL 745 PM EDT...
AT 701 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM DUDLEY
TO NEAR HAWKINSVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...PERRY...COCHRAN...HAWKINSVILLE...CHESTER...DEXTER...
DUDLEY...CADWELL...RENTZ...DANVILLE...MONTROSE...ALLENTOWN...
HARTFORD...PULASKI STATE PRISON...GROVANIA...OCMULGEE PUBLIC FISHING
AREA...ROYAL...MOBLEY CROSSING...REBIE AND HAYNEVILLE.
LAT...LON 3246 8370 3270 8305 3237 8288 3212 8357
3212 8359
TIME...MOT...LOC 2301Z 047DEG 11KT 3253 8308 3226 8354Special weather statement, Jul 18, 7:10 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT MON JUL 18 2016
GAZ011-019-020-182345-
BARTOW GA-CHATTOOGA GA-FLOYD GA-
710 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...SOUTHERN
CHATTOOGA AND FLOYD COUNTIES UNTIL 745 PM EDT...
AT 709 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WEST OF
KINGSTON TO NORTH OF ROME TO AROUND LYERLY...AND MOVING SOUTH AT 5
MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...SUMMERVILLE...KINGSTON...SHANNON...LYERLY...COOSA...
ARMUCHEE...LINDALE...HOLLAND...BERRYTON...JAMES H. FLOYD STATE
PARK...CHATTOOGAVILLE...PINSON AND TIDINGS.
LAT...LON 3446 8547 3445 8517 3425 8491 3408 8504
3408 8505 3410 8505 3410 8509 3418 8537
3421 8545 3445 8550
TIME...MOT...LOC 2309Z 354DEG 6KT 3425 8505 3436 8523 3437 8545Special weather statement, Jul 18, 7:38 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT MON JUL 18 2016
GAZ104>106-190000-
SUMTER GA-CRISP GA-DOOLY GA-
738 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...NORTHWESTERN
CRISP AND SOUTHWESTERN DOOLY COUNTIES UNTIL 800 PM EDT...
AT 736 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
LILLY TO NEAR DESOTO...MOVING WEST AROUND 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
VIENNA...LESLIE...LILLY...DESOTO...COBB...LAMAR...THE GEORGIA
VETERANS MEMORIAL STATE PARK...METHVINS...HUNTINGTON...DRAYTON AND
THE FLINT RIVER WMA.
LAT...LON 3188 8393 3190 8393 3191 8392 3192 8412
3196 8417 3218 8405 3217 8403 3218 8403
3220 8401 3214 8377
TIME...MOT...LOC 2336Z 158DEG 4KT 3215 8384 3191 8399Special weather statement, Jul 18, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 18 2016
GAZ094-095-190015-
PEACH GA-HOUSTON GA-
745 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH AND HOUSTON
COUNTIES UNTIL 815 PM EDT...
AT 743 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOUSTON LAKE...MOVING
SOUTHWEST AROUND 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...
BONAIRE...LAKEWOOD...HOUSTON LAKE...GROVE PARK...KATHLEEN...MOSS
OAK...POWERVILLE...MEADOWDALE...SAND BED AND MIAMI VALLEY.
LAT...LON 3265 8368 3260 8360 3251 8355 3235 8370
3244 8383 3257 8390
TIME...MOT...LOC 2343Z 052DEG 4KT 3254 8369The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:06 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jul 17, 8:15 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jul 17, 8:19 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Jul 17, 8:22 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 38 min |
| Jul 17, 8:43 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 32 min |
| Jul 17, 8:59 PM EDT | Special Weather Statement | FFC | Dooly | 46 min |
| Jul 17, 9:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 17, 9:31 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 17, 9:42 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Walton | 33 min |
| Jul 17, 9:49 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 26 min |
| Jul 18, 12:38 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jul 18, 2:22 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 38 min |
| Jul 18, 2:25 PM EDT | Special Weather Statement | FFC | Putnam | 50 min |
| Jul 18, 2:27 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 18, 2:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 47 min |
| Jul 18, 2:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 18, 2:52 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 38 min |
| Jul 18, 2:53 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Jul 18, 2:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 18, 3:13 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jul 18, 3:35 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 18, 3:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Jul 18, 4:01 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 44 min |
| Jul 18, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 40 min |
| Jul 18, 4:20 PM EDT | Special Weather Statement | FFC | Catoosa | 40 min |
| Jul 18, 4:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 37 min |
| Jul 18, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 50 min |
| Jul 18, 4:30 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin | 45 min |
| Jul 18, 4:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jul 18, 5:01 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 18, 5:13 PM EDT | Special Weather Statement | FFC | Gwinnett, Morgan, Newton, Rockdale, Walton | 47 min |
| Jul 18, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jul 18, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 40 min |
| Jul 18, 5:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 18, 5:45 PM EDT | Special Weather Statement | FFC | Towns | 45 min |
| Jul 18, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer | 25 min |
| Jul 18, 5:52 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 18, 6:09 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Jul 18, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski | 44 min |
| Jul 18, 6:21 PM EDT | Special Weather Statement | FFC | Towns, Union | 39 min |
| Jul 18, 6:29 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski | 31 min |
| Jul 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 39 min |
| Jul 18, 6:59 PM EDT | Special Weather Statement | FFC | Towns, White | 31 min |
| Jul 18, 7:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Laurens, Pulaski | 42 min |
| Jul 18, 7:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jul 18, 7:38 PM EDT | Special Weather Statement | FFC | Dooly | 22 min |
| Jul 18, 7:48 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 18, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.